Alert archive / Georgia / River Flood Warnings in 2018
River Flood Warning 149, NWS Atlanta, GA
NWS Atlanta, GA issued this river flood warning at Nov 16, 2018, 11:08 AM EST for Whitfield County, Georgia. It was in force for 33 hr.
The area
The outline as issued.
The facts
- Issued
- Nov 16, 2018, 11:08 AM EST (16:08 UTC)
- Expired
- Nov 17, 2018, 8:22 PM EST
- In force
- 33 hr
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Flood severity
- Minor
County Whitfield County, GA
The radar
The Northeast Alabama radar (KHTX), 109 km from the middle of the area, began a volume at 16:08 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Coahulla Creek at Keiths Mill Road near Dalton (CHCG1). The gauge peaked at 18.21 ft at Nov 16, 2018, 8:00 PM EST.
- Action stage
- 14 ft
- Minor stage
- 16 ft
- Moderate stage
- 28 ft
- Major stage
- 32 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 02385170, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
394
WGUS82 KFFC 161608
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Statement
National Weather Service Peachtree City GA
1108 AM EST Fri Nov 16 2018
...The Flood Warning continues for the following rivers in Georgia...
Conasauga River near Eton affecting Murray and Whitfield Counties
Armuchee Creek near Armuchee affecting Floyd County
...The Flood Warning continues for the following rivers in Georgia...
Oostanaula River near Calhoun affecting Gordon County
Coosa River near Rome Mayos Bar L & D Park affecting Floyd County
Oconee River near Oconee affecting Washington and Wilkinson
Counties
GAC213-313-170237-
/O.EXT.KFFC.FL.W.0146.000000T0000Z-181117T0237Z/
/ETNG1.1.ER.181115T2053Z.181116T1030Z.181116T2037Z.NO/
1108 AM EST Fri Nov 16 2018
...Flood Warning extended until this evening...The Flood Warning
continues for
The Conasauga River near Eton.
* Until this evening.
* At 10AM Friday the stage was 12.5 feet...and falling.
* Minor flooding is occurring.
* Flood stage is 12 feet.
* The river will continue to fall to below flood stage by late this
afternoon.
* At 12 feet...Minor flooding of woodlands...pasture and fields
begins along the river...upstream and downstream from the gage on
Georgia Highway 286 or Dawnville Road.
&&
LAT...LON 3473 8489 3499 8485 3499 8475 3491 8480 3472 8483
$$
GAC313-170607-
/O.NEW.KFFC.FL.W.0149.181116T1608Z-000000T0000Z/
/CHCG1.1.ER.000000T0000Z.181116T1545Z.000000T0000Z.UU/
1108 AM EST Fri Nov 16 2018
* Until further notice.
* At 10AM Friday the stage was 18 feet...and slowly rising.
* Flood stage is 16 feet.
* At 18 feet...Minor flooding expands into the pastures...fields
and woodlands upstream and downstream from the Keiths Mill Road
bridge.
&&
LAT...LON 3471 8489 3480 8495 3488 8495 3488 8486
3480 8488 3474 8486
$$
GAC129-170607-
/O.CON.KFFC.FL.W.0142.000000T0000Z-000000T0000Z/
/CALG1.1.ER.181115T0555Z.181116T1145Z.000000T0000Z.NO/
1108 AM EST Fri Nov 16 2018
The Flood Warning continues for
The Oostanaula River near Calhoun.
* Until further notice.
* At 10AM Friday the stage was 22.3 feet...and slowly falling.
* Minor flooding is occurring.
* Flood stage is 21 feet.
* At 23 feet...Minor flooding continues to expand into the
woodlands...fields and pastures upstream and downstream from the
gage behind the water treatment plant off Mauldin Road. A boat ramp
and small parking lot on the upstream and right bank side of the
Georgia Highway 136 Connector will be under at least 2 feet of
water.
&&
LAT...LON 3455 8499 3455 8492 3439 8506 3443 8512 3453 8504
$$
GAC115-162342-
/O.EXT.KFFC.FL.W.0143.000000T0000Z-181116T2342Z/
/ARCG1.1.ER.181115T0933Z.181116T0700Z.181116T1742Z.UU/
1108 AM EST Fri Nov 16 2018
...Flood Warning extended until this evening...The Flood Warning
continues for
The Armuchee Creek near Armuchee.
* Until this evening.
* At 10AM Friday the stage was 20.3 feet...and falling.
* Minor flooding is occurring.
* Flood stage is 19 feet.
* The river will continue to fall to below flood stage by this
afternoon.
* At 21 feet...Minor flooding continues and expands further into
the woodlands...fields and pastures along the creek upstream and
downstream from the gage on Old Dalton Road.
&&
LAT...LON 3449 8521 3448 8515 3442 8518 3436 8512
3433 8515 3442 8525
$$
GAC115-170607-
/O.CON.KFFC.FL.W.0128.000000T0000Z-000000T0000Z/
/RMBG1.1.ER.181113T1309Z.181116T0715Z.000000T0000Z.NO/
1108 AM EST Fri Nov 16 2018
The Flood Warning continues for
The Coosa River near Rome Mayos Bar L & D Park.
* Until further notice.
* At 10AM Friday the stage was 26.7 feet...and falling.
* Minor flooding is occurring.
* Flood stage is 24 feet.
* At 26 feet...Minor flooding continues in the woodlands...fields
and pastures along the river upstream and downstream from the gage
on the old Lock and Dam behind the Trading Post. The boat ramp will
be completely under water at Lock and Dam park.
&&
LAT...LON 3425 8524 3421 8518 3417 8526 3420 8536
3425 8531 3423 8526
$$
GAC303-319-170607-
/O.CON.KFFC.FL.W.0148.000000T0000Z-000000T0000Z/
/OCOG1.1.ER.181116T0647Z.181116T1530Z.000000T0000Z.NO/
1108 AM EST Fri Nov 16 2018
The Flood Warning continues for
The Oconee River near Oconee.
* Until further notice.
* At 10AM Friday the stage was 18.5 feet...and rising.
* Minor flooding is occurring.
* Flood stage is 18 feet.
* At 19 feet...Minor flooding continues to expand into the
woodlands and wetlands along the river upstream and downstream from
a gage located by a dirt boat ramp on the west side of Avant Mine
off Adams Road in Washington County. The water level will begin to
surround the elevated USGS gage house.
&&
LAT...LON 3297 8316 3302 8313 3296 8304 3288 8298
3284 8303 3292 8311
$$4 follow-up statements
807
WGUS82 KFFC 170109
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Statement
National Weather Service Peachtree City GA
809 PM EST Fri Nov 16 2018
...The Flood Warning continues for the following rivers in Georgia...
Coahulla Creek near Keiths Mill near Dalton affecting Whitfield
County
Ocmulgee River near Macon affecting Bibb...Houston...Jones...
Monroe and Twiggs Counties
Oconee River near Penfield affecting Clarke...Greene and Oconee
Counties
Oconee River near Oconee affecting Johnson...Washington and
Wilkinson Counties
...The Flood Warning continues for the following rivers in Georgia...
Oostanaula River near Calhoun affecting Gordon County
Armuchee Creek near Armuchee affecting Floyd County
Coosa River near Rome Mayos Bar L & D Park affecting Floyd County
Coosa River near Plant Hammond affecting Floyd County
Oconee River near Oconee affecting Washington and Wilkinson
Counties
GAC313-171509-
/O.EXT.KFFC.FL.W.0149.000000T0000Z-181118T1138Z/
/CHCG1.1.ER.000000T0000Z.181117T0600Z.181118T0538Z.UU/
809 PM EST Fri Nov 16 2018
...Flood Warning extended until Sunday morning...The Flood Warning
continues for
The Coahulla Creek near Keiths Mill near Dalton.
* Until Sunday morning.
* At 7 PM Friday the stage was 18.2 feet...and cresting.
* Minor flooding will continue.
* Flood stage is 16 feet.
* The river will remain steady at 18.2 feet after midnight tonight.
The river will fall below flood stage early Sunday morning.
* At 18 feet...Minor flooding expands into the pastures...fields
and woodlands upstream and downstream from the Keiths Mill Road
bridge.
&&
LAT...LON 3471 8489 3480 8495 3488 8495 3488 8486
3480 8488 3474 8486
$$
GAC129-171509-
/O.CON.KFFC.FL.W.0142.000000T0000Z-000000T0000Z/
/CALG1.1.ER.181115T0555Z.181116T1145Z.000000T0000Z.NO/
809 PM EST Fri Nov 16 2018
The Flood Warning continues for
The Oostanaula River near Calhoun.
* Until further notice.
* At 7 PM Friday the stage was 21.8 feet...and falling.
* Minor flooding will continue.
* Flood stage is 21 feet.
* At 21 feet...Minor flooding begins of woodlands...fields and
pastures upstream and downstream from the gage behind a water
treatment plant off Mauldin Road. A boat ramp and portions of a
small parking lot on the upstream and right bank side of the
Georgia Highway 136 Connector will be under water.
&&
LAT...LON 3455 8499 3455 8492 3439 8506 3443 8512 3453 8504
$$
GAC115-171248-
/O.CON.KFFC.FL.W.0143.000000T0000Z-181117T1248Z/
/ARCG1.1.ER.181115T0933Z.181116T0700Z.181117T0648Z.UU/
809 PM EST Fri Nov 16 2018
The Flood Warning continues for
The Armuchee Creek near Armuchee.
* Until Saturday morning.
* At 7 PM Friday the stage was 19.5 feet...and falling.
* Minor flooding will continue.
* Flood stage is 19 feet.
* The river will continue to fall to below flood stage by after
midnight tonight.
* At 19 feet...Flood stage is reached. Minor flooding of
woodlands...fields and pastures begins along the creek upstream and
downstream from the gage on Old Dalton Road.
&&
LAT...LON 3449 8521 3448 8515 3442 8518 3436 8512
3433 8515 3442 8525
$$
GAC115-171509-
/O.CON.KFFC.FL.W.0128.000000T0000Z-000000T0000Z/
/RMBG1.1.ER.181113T1309Z.181116T0715Z.000000T0000Z.NO/
809 PM EST Fri Nov 16 2018
The Flood Warning continues for
The Coosa River near Rome Mayos Bar L & D Park.
* Until further notice.
* At 7 PM Friday the stage was 26.1 feet...and falling.
* Minor flooding will continue.
* Flood stage is 24 feet.
* At 26 feet...Minor flooding continues in the woodlands...fields
and pastures along the river upstream and downstream from the gage
on the old Lock and Dam behind the Trading Post. The boat ramp will
be completely under water at Lock and Dam park.
&&
LAT...LON 3425 8524 3421 8518 3417 8526 3420 8536
3425 8531 3423 8526
$$
GAC115-171509-
/O.CON.KFFC.FL.W.0138.000000T0000Z-000000T0000Z/
/HMMG1.1.ER.181114T0120Z.181116T1200Z.000000T0000Z.NO/
809 PM EST Fri Nov 16 2018
The Flood Warning continues for
The Coosa River near Plant Hammond.
* Until further notice.
* At 7 PM Friday the stage was 573.7 feet...and falling.
* Minor flooding will continue.
* Flood stage is 570 feet.
* At 573 feet...Minor flooding continues to expand further into the
woodlands...fields and pasture along the river upstream and
downstream from the gage behind Plant Hammond. The access road near
the intakes behind the plant begins to flood. The boat ramp near
the intakes and a small portion of an access road near and under
the Georgia Highway 100 bridge will be under 3 feet of water.
&&
LAT...LON 3425 8531 3420 8536 3421 8539 3427 8542 3428 8537
$$
GAC021-153-169-207-289-171509-
/O.EXT.KFFC.FL.W.0134.000000T0000Z-181118T2300Z/
/MACG1.1.ER.181115T1122Z.181117T0600Z.181118T1700Z.NO/
809 PM EST Fri Nov 16 2018
...Flood Warning extended until Sunday evening...The Flood Warning
continues for
The Ocmulgee River near Macon.
* Until Sunday evening.
* At 7 PM Friday the stage was 19.4 feet...and steady.
* Minor flooding will continue.
* Flood stage is 18 feet.
* The river will continue rising to near 19.6 feet by after midnight
tonight. The river will fall below flood stage Sunday early
afternoon.
* At 20 feet...Minor flooding expands. An increasing amount of the
Macon GreenWay Ocmulgee Heritage Trail floods north of the Martin
Luther King Boulevard bridge. The flood waters will be around one
foot deep on portions of the trail and both banks overflow upstream
from the bridge. Large portions of agricultural lands well
downstream will be under one to three feet of water.
&&
LAT...LON 3290 8372 3293 8367 3282 8356 3266 8353
3263 8359 3274 8363
$$
GAC059-133-219-170815-
/O.EXT.KFFC.FL.W.0135.000000T0000Z-181117T0815Z/
/PNFG1.1.ER.181114T2003Z.181115T1330Z.181117T0215Z.NO/
809 PM EST Fri Nov 16 2018
...Flood Warning extended until late tonight...The Flood Warning
continues for
The Oconee River near Penfield.
* Until late tonight.
* At 7 PM Friday the stage was 13.1 feet...and falling.
* Minor flooding will end soon.
* Flood stage is 13 feet.
* The river will continue to fall to below flood stage by tonight.
* At 13 feet...Flood Stage is reached. Minor flooding occurs along
the river upstream and downstream from the gage on the Georgia
Highway 15 bridge. The right bank begins to overflow into
agricultural land and pastures with a foot or two of water.
&&
LAT...LON 3364 8325 3364 8333 3383 8333 3384 8327
$$
GAC303-319-171509-
/O.CON.KFFC.FL.W.0148.000000T0000Z-000000T0000Z/
/OCOG1.1.ER.181116T0647Z.181116T1530Z.000000T0000Z.NO/
809 PM EST Fri Nov 16 2018
The Flood Warning continues for
The Oconee River near Oconee.
* Until further notice.
* At 7 PM Friday the stage was 18.2 feet...and falling.
* Minor flooding will continue.
* Flood stage is 18 feet.
* At 18 feet...Flood stage is reached. Minor flooding begins in the
woodlands and wetlands along the river upstream and downstream from
a gage located by a dirt boat ramp on the west side of Avant Mine
off Adams Road in Washington County. The water level will be at the
top of the boat ramp.
&&
LAT...LON 3297 8316 3302 8313 3296 8304 3288 8298
3284 8303 3292 8311
$$
GAC167-303-319-171509-
/O.EXT.KFFC.FL.W.0147.000000T0000Z-181120T1500Z/
/OCNG1.1.ER.181116T0718Z.181118T0000Z.181120T0900Z.NO/
809 PM EST Fri Nov 16 2018
...Flood Warning extended until Tuesday morning...The Flood Warning
continues for
The Oconee River near Oconee.
* Until Tuesday morning.
* At 7 PM Friday the stage was 18.7 feet...and rising.
* Minor flooding will continue.
* Flood stage is 17 feet.
* The river will continue rising to near 19.3 feet by tomorrow
evening. The river will fall below flood stage Tuesday morning.
* At 19 feet...The water level begins to flood the dirt parking lot
area near the Old Balls Ferry Road boat ramp...just upstream and
rightbank from the Georgia Highway 57 bridge. Minor flooding
continues and spreads further into the woodlands near the river.
&&
LAT...LON 3284 8303 3288 8298 3279 8292 3267 8289
3265 8298 3278 8300
$$143
WGUS82 KFFC 171014
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Statement
National Weather Service Peachtree City GA
514 AM EST Sat Nov 17 2018
...The Flood Warning continues for the following rivers in Georgia...
Oconee River near Oconee affecting Johnson...Washington and
Wilkinson Counties
...The Flood Warning continues for the following rivers in Georgia...
Coahulla Creek near Keiths Mill near Dalton affecting Whitfield
County
Oostanaula River near Calhoun affecting Gordon County
Coosa River near Rome Mayos Bar L & D Park affecting Floyd County
Coosa River near Plant Hammond affecting Floyd County
Ocmulgee River near Macon affecting Bibb...Houston...Jones...
Monroe and Twiggs Counties
GAC313-180013-
/O.CON.KFFC.FL.W.0149.000000T0000Z-181118T1138Z/
/CHCG1.1.ER.000000T0000Z.181117T0415Z.181118T0538Z.UU/
514 AM EST Sat Nov 17 2018
The Flood Warning continues for
The Coahulla Creek near Keiths Mill near Dalton.
* Until Sunday morning.
* At 4AM Saturday the stage was 18.1 feet...and
steady.
* Minor flooding will continue.
* Flood stage is 16.0 feet.
* At 18.0 feet...Minor flooding expands into the pastures...fields
and woodlands upstream and downstream from the Keiths Mill Road
bridge.
&&
LAT...LON 3471 8489 3480 8495 3488 8495 3488 8486
3480 8488 3474 8486
$$
GAC129-180013-
/O.CON.KFFC.FL.W.0142.000000T0000Z-000000T0000Z/
/CALG1.1.ER.181115T0555Z.181116T1145Z.000000T0000Z.NO/
514 AM EST Sat Nov 17 2018
The Flood Warning continues for
The Oostanaula River near Calhoun.
* Until further notice.
* At 4AM Saturday the stage was 21.0 feet...and
falling.
* Minor flooding is occurring.
* Flood stage is 21.0 feet.
* At 21.0 feet...Minor flooding begins of woodlands...fields and
pastures upstream and downstream from the gage behind a water
treatment plant off Mauldin Road. A boat ramp and portions of a
small parking lot on the upstream and right bank side of the
Georgia Highway 136 Connector will be under water.
&&
LAT...LON 3455 8499 3455 8492 3439 8506 3443 8512 3453 8504
$$
GAC115-180013-
/O.CON.KFFC.FL.W.0128.000000T0000Z-000000T0000Z/
/RMBG1.1.ER.181113T1309Z.181116T0715Z.000000T0000Z.NO/
514 AM EST Sat Nov 17 2018
The Flood Warning continues for
The Coosa River near Rome Mayos Bar L & D Park.
* Until further notice.
* At 4AM Saturday the stage was 25.4 feet...and
falling.
* Minor flooding is occurring will continue.
* Flood stage is 24.0 feet.
* At 26.0 feet...Minor flooding continues in the woodlands...fields
and pastures along the river upstream and downstream from the gage
on the old Lock and Dam behind the Trading Post. The boat ramp will
be completely under water at Lock and Dam park.
&&
LAT...LON 3425 8524 3421 8518 3417 8526 3420 8536
3425 8531 3423 8526
$$
GAC115-180013-
/O.CON.KFFC.FL.W.0138.000000T0000Z-000000T0000Z/
/HMMG1.1.ER.181114T0120Z.181116T1200Z.000000T0000Z.NO/
514 AM EST Sat Nov 17 2018
The Flood Warning continues for
The Coosa River near Plant Hammond.
* Until further notice.
* At 7PM Friday the stage was 573.7 feet...and
steady.
* Minor flooding will continue.
* Flood stage is 570.0 feet.
* At 573.0 feet...Minor flooding continues to expand further into the
woodlands...fields and pasture along the river upstream and
downstream from the gage behind Plant Hammond. The access road near
the intakes behind the plant begins to flood. The boat ramp near
the intakes and a small portion of an access road near and under
the Georgia Highway 100 bridge will be under 3 feet of water.
&&
LAT...LON 3425 8531 3420 8536 3421 8539 3427 8542 3428 8537
$$
GAC021-153-169-207-289-180013-
/O.CON.KFFC.FL.W.0134.000000T0000Z-181118T2300Z/
/MACG1.1.ER.181115T1122Z.181117T1200Z.181118T1700Z.NO/
514 AM EST Sat Nov 17 2018
The Flood Warning continues for
The Ocmulgee River near Macon.
* Until Sunday evening.
* At 4AM Saturday the stage was 19.0 feet...and
falling.
* Minor flooding is occurring and will continue.
* Flood stage is 18.0 feet.
* The river will continue rising to near 19.6 feet by this morning.
The river will fall below flood stage tomorrow early afternoon.
* At 20.0 feet...Minor flooding expands. An increasing amount of the
Macon GreenWay Ocmulgee Heritage Trail floods north of the Martin
Luther King Boulevard bridge. The flood waters will be around one
foot deep on portions of the trail and both banks overflow upstream
from the bridge. Large portions of agricultural lands well
downstream will be under one to three feet of water.
&&
LAT...LON 3290 8372 3293 8367 3282 8356 3266 8353
3263 8359 3274 8363
$$
GAC167-303-319-180013-
/O.EXT.KFFC.FL.W.0147.000000T0000Z-000000T0000Z/
/OCNG1.1.ER.181116T0718Z.181117T1200Z.000000T0000Z.NO/
514 AM EST Sat Nov 17 2018
...Flood Warning extended until further notice...The Flood Warning
continues for
The Oconee River near Oconee.
* Until further notice.
* At 04AM Saturday the stage was 19.3 feet...and
rising.
* Minor flooding is occurring and will continue.
* Flood stage is 17.0 feet.
* The river will continue rising to near 19.5 feet by this afternoon
then begin falling.
* At 19.0 feet...The water level begins to flood the dirt parking lot
area near the Old Balls Ferry Road boat ramp...just upstream and
rightbank from the Georgia Highway 57 bridge. Minor flooding
continues and spreads further into the woodlands near the river.
&&
LAT...LON 3284 8303 3288 8298 3279 8292 3267 8289
3265 8298 3278 8300
$$542
WGUS82 KFFC 171357
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Statement
National Weather Service Peachtree City GA
857 AM EST Sat Nov 17 2018
...The Flood Warning continues for the following rivers in Georgia...
Ocmulgee River near Macon affecting Bibb...Houston...Jones...
Monroe and Twiggs Counties
...The Flood Warning continues for the following rivers in Georgia...
Coahulla Creek near Keiths Mill near Dalton affecting Whitfield
County
Coosa River near Rome Mayos Bar L & D Park affecting Floyd County
Oconee River near Oconee affecting Johnson...Washington and
Wilkinson Counties
GAC313-180357-
/O.CON.KFFC.FL.W.0149.000000T0000Z-181118T1138Z/
/CHCG1.1.ER.000000T0000Z.181117T0415Z.181118T0538Z.UU/
857 AM EST Sat Nov 17 2018
The Flood Warning continues for
The Coahulla Creek near Keiths Mill near Dalton.
* Until Sunday morning.
* At 8AM Saturday the stage was 18 feet...and
slowly falling.
* Minor flooding is occurring.
* Flood stage is 16 feet.
* The river will continue to fall to below flood stage by after
midnight tomorrow.
* At 18 feet...Minor flooding expands into the pastures...fields
and woodlands upstream and downstream from the Keiths Mill Road
bridge.
&&
LAT...LON 3471 8489 3480 8495 3488 8495 3488 8486
3480 8488 3474 8486
$$
GAC115-180357-
/O.CON.KFFC.FL.W.0128.000000T0000Z-000000T0000Z/
/RMBG1.1.ER.181113T1309Z.181116T0715Z.000000T0000Z.NO/
857 AM EST Sat Nov 17 2018
The Flood Warning continues for
The Coosa River near Rome Mayos Bar L & D Park.
* Until further notice.
* At 8AM Saturday the stage was 25.3 feet...and
steady.
* Minor flooding is occurring.
* Flood stage is 24 feet.
* At 26 feet...Minor flooding continues in the woodlands...fields
and pastures along the river upstream and downstream from the gage
on the old Lock and Dam behind the Trading Post. The boat ramp will
be completely under water at Lock and Dam park.
&&
LAT...LON 3425 8524 3421 8518 3417 8526 3420 8536
3425 8531 3423 8526
$$
GAC021-153-169-207-289-180357-
/O.EXT.KFFC.FL.W.0134.000000T0000Z-181118T0600Z/
/MACG1.1.ER.181115T1122Z.181117T0000Z.181118T0000Z.NO/
857 AM EST Sat Nov 17 2018
...Flood Warning extended until late tonight...The Flood Warning
continues for
The Ocmulgee River near Macon.
* Until late tonight.
* At 8AM Saturday the stage was 18.6 feet...and
falling.
* Minor flooding is occurring.
* Flood stage is 18 feet.
* The river will continue to fall to below flood stage by this
evening.
* At 20 feet...Minor flooding expands. An increasing amount of the
Macon GreenWay Ocmulgee Heritage Trail floods north of the Martin
Luther King Boulevard bridge. The flood waters will be around one
foot deep on portions of the trail and both banks overflow upstream
from the bridge. Large portions of agricultural lands well
downstream will be under one to three feet of water.
&&
LAT...LON 3290 8372 3293 8367 3282 8356 3266 8353
3263 8359 3274 8363
$$
GAC167-303-319-180357-
/O.CON.KFFC.FL.W.0147.000000T0000Z-000000T0000Z/
/OCNG1.1.ER.181116T0718Z.181117T1800Z.000000T0000Z.NO/
857 AM EST Sat Nov 17 2018
The Flood Warning continues for
The Oconee River near Oconee.
* Until further notice.
* At 8AM Saturday the stage was 19.6 feet...and
rising.
* Minor flooding is occurring.
* Flood stage is 17 feet.
* The river will continue rising to near 19.7 feet by this afternoon
then begin falling.
* At 19 feet...The water level begins to flood the dirt parking lot
area near the Old Balls Ferry Road boat ramp...just upstream and
rightbank from the Georgia Highway 57 bridge. Minor flooding
continues and spreads further into the woodlands near the river.
&&
LAT...LON 3284 8303 3288 8298 3279 8292 3267 8289
3265 8298 3278 8300
$$807
WGUS82 KFFC 180122
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Statement
National Weather Service Peachtree City GA
822 PM EST Sat Nov 17 2018
...The Flood Warning is cancelled for the following rivers in
Georgia...
Coahulla Creek near Keiths Mill near Dalton affecting Whitfield
County
GAC313-180152-
/O.CAN.KFFC.FL.W.0149.000000T0000Z-181118T1138Z/
/CHCG1.1.ER.000000T0000Z.181117T0415Z.181118T0004Z.UU/
822 PM EST Sat Nov 17 2018
The Flood Warning is cancelled for
The Coahulla Creek near Keiths Mill near Dalton.
* This takes effect immediately.
* At 8 PM Saturday the stage was 15.3 feet and falling.
* Flood stage was 16 feet.
* The creek will continue to fall.
&&
LAT...LON 3471 8489 3480 8495 3488 8495 3488 8486
3480 8488 3474 8486
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this river flood warning went out at Nov 16, 10:44 AM EST, 24 minutes earlier.
Area forecast discussion, Nov 16, 10:44 AM EST, 24 minutes before
Area Forecast Discussion National Weather Service Peachtree City GA 1044 AM EST Fri Nov 16 2018 .UPDATE... Made a few minor adjustments to the hourly grids today into this evening. No fundamental philosophical shifts or anything, still expecting dry weather and seasonal temperatures. 20 && .PREV DISCUSSION... /Issued 634 AM EST Fri Nov 16 2018/ PREV DISCUSSION... /Issued 349 AM EST Fri Nov 16 2018/ SHORT TERM /Today through Saturday/... Current satellite loop shows low clouds over the area diminishing slowly as dry Northwesterly flow sets up across the state. These low clouds are associated with wrap around moisture from the main low center moving NE along the upper eastern seaboard this morning. These clouds will continue to dissipate over the next few hours giving way to mostly clear skies through the rest of the short term. This will be a much needed change from the wet pattern we have been in for the better part of the past week. Temperatures this morning are hovering right around the freezing mark (give or take a few degrees) which coincides well with the ongoing Freeze Warning which continues through 8am. Temperatures will begin to rebound today with highs mainly in the 50s expected this afternoon and highs mainly in the 60s expected Saturday afternoon. Low temps tonight will be cold again with temps mainly in the 30s...but the biggest difference will be the freezing temps are only expected across extreme north GA. This should be the last of the freezing temps at least through the middle of next week. 01 LONG TERM /Saturday Night through Thursday/... Dry conditions are still on track for the long term. A nearly zonal flow dominates the southeast into the weekend. The next front crosses GA on Monday...and models still show limited moisture. For now have only indicated an increase in clouds. In the wake of the front...northwest flow aloft prevails over the area Tuesday through Thursday with a mostly dry airmass. 41 AVIATION... 12Z Update... Mostly clear skies with NW winds at 10kts or less through the TAF period. No precip or restrictions to VSBYs expected. //ATL Confidence...12Z Update... Confidence high on all elements. 01 && .PRELIMINARY POINT TEMPS/POPS... Athens 55 36 62 39 / 0 0 0 0 Atlanta 55 38 62 42 / 0 0 0 0 Blairsville 52 32 60 36 / 0 0 0 0 Cartersville 52 35 61 39 / 0 0 0 0 Columbus 56 38 65 42 / 0 0 0 0 Gainesville 54 37 61 41 / 0 0 0 0 Macon 58 36 64 39 / 0 0 0 0 Rome 53 34 62 38 / 0 0 0 0 Peachtree City 56 36 63 39 / 0 0 0 0 Vidalia 57 37 66 44 / 0 0 0 0 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...20 LONG TERM....41 AVIATION...20
Hazardous weather outlook, Nov 16, 8:54 AM EST, 2 hours 14 minutes before
Hazardous Weather Outlook National Weather Service Peachtree City GA 854 AM EST Fri Nov 16 2018 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-171000- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 854 AM EST Fri Nov 16 2018 This Hazardous Weather Outlook is for portions of North and Central Georgia. .DAY ONE...Today and Tonight... No hazardous weather is expected at this time. However, river and stream flooding will continue over the next few days from the recent heavy rainfall. .DAYS TWO THROUGH SEVEN...Saturday through Thursday... No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed through tonight.
The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 16, 5:29 AM EST | River Flood Warning | FFC | Washington, Wilkinson | 24 hr |
| Nov 16, 2:18 PM EST | Frost Advisory | FFC | Baldwin, Banks, Barrow, Bartow, Bibb, Bleckley and 90 more | 19 hr |
Nearby
River Flood Warnings in Georgia, 2018Every river flood warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.